# SDR DXTA2022050461210

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N300QS
- Make and model: Emb EMB110*
- Aircraft serial: 50500379
- Aircraft time: 4,986 hours, 3,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: INTERIOR EXIT SIGN TO THE LEFT OF MAIN ENTRY DOOR IS INOP. // SIGNOFF// GAINED ACCESS TO INTERIOR EXIT SIGN BY REMOVED MED SIDE TRIM PANELS. FOUND CONNECTOR NOT SEATED SLL THE WAY. SECURED CONNECTOR AND PERFORMED OPS CHECKS WITH NO DEFECTS NOTED. CLOSED OUT ALL ACESS GAINED. !AW EMB-505 AMM 33-52-13.
